# SDR AALA201801059014

- Difficulty date: January 3, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,184 hours, 47,624 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: AAP3690
- Part serial: 1191
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE DETECTION SYSTEM CHIMES GOING OFF ERRACTICALLY FROM FORWARD LAVATORY POSITION. CHECKED AND APPROVED FOR DEFERRAL PER MEL REF 26-6. MAINTENANCE REPLACED THE FORWARD LAV SMOKE DETECTOR PER AMM 26-11-00, CHECKS GOOD.
